Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dynamic approach to a stochastic domination: The FKG and Brascamp-Lieb inequalities


Authors: Tadahisa Funaki and Kou Toukairin
Journal: Proc. Amer. Math. Soc. 135 (2007), 1915-1922
MSC (2000): Primary 82B31; Secondary 82B20, 60K35
DOI: https://doi.org/10.1090/S0002-9939-07-08757-6
Published electronically: February 6, 2007
MathSciNet review: 2286104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A coupling based on a pair of stochastic differential equations is introduced to show a stochastic domination for a system with continuous spins, from which the FKG and Brascamp-Lieb like inequalities follow.


References [Enhancements On Off] (What's this?)

  • 1. L. AMBROSIO, G. BUTTAZZO, L.A. CAFFARELLI, C. VILLANI AND Y. BRENIER, Optimal transportation and applications, Martina Franca, Italy 2001, edited by L.A. Caffarelli and S. Salsa, Lecture Notes in Math., 1813 (2003). MR 2006302 (2004m:49007)
  • 2. D. BAKRY AND D. MICHEL, Sur les inégalités FKG, Séminaire de Probabilités, XXVI, pp. 170-188, Lecture Notes in Math., 1526 (1992). MR 1231994 (94k:60025)
  • 3. H.J. BRASCAMP AND E.H. LIEB, On extensions of the Brunn-Minkowski and Prékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation, J. Funct. Anal., 22 (1976), pp. 366-389. MR 0450480 (56:8774)
  • 4. L.A. CAFFARELLI, Monotonicity properties of optimal transportation and the FKG and related inequalities, Commun. Math. Phys., 214 (2000), pp. 547-563; Erratum, Commun. Math. Phys., 225 (2002), pp. 449-450. MR 1800860 (2002c:60029) MR 1889232 (2003b:60031)
  • 5. G. DA PRATO AND J. ZABCZYK, Ergodicity for infinite dimensional systems, London Math. Soc. Lect. Note Series, 229, Cambridge Univ. Press, 1996. MR 1417491 (97k:60165)
  • 6. C.M. FORTUIN, P.W. KASTELEYN, J. GINIBRE, Correlation inequalities on some partially ordered sets, Commun. Math. Phys., 22 (1971), pp. 90-103. MR 0309498 (46:8607)
  • 7. G. GIACOMIN, On stochastic domination in the Brascamp-Lieb framework, Math. Proc. Cambridge Philos. Soc., 134 (2003), pp. 507-514. MR 1981215 (2004d:60045)
  • 8. Y. HARIYA, private communication, 2005, Oct.
  • 9. R. HOLLEY, Remarks on the FKG inequalities, Commun. Math. Phys., 36 (1974), pp. 227-231. MR 0341552 (49:6300)
  • 10. K. ICHIHARA AND H. KUNITA, A classification of the second order degenerate elliptic operators and its probabilistic characterization, Z. Wahr. verw. Geb., 30 (1974), pp. 235-254; Supplements and corrections, Z. Wahr. verw. Geb., 39 (1977), pp. 81-84. MR 0381007 (52:1904) MR 0488328 (58:7877)
  • 11. N. IKEDA AND S. WATANABE, Stochastic differential equations and diffusion processes, 2nd edition, North-Holland, Amsterdam (Kodansha Ltd., Tokyo), 1989. MR 1011252 (90m:60069)
  • 12. T.M. LIGGETT, Interacting Particle Systems, Springer, 1985. MR 0776231 (86e:60089)
  • 13. C.J. PRESTON, A generalization of the FKG inequalities, Commun. Math. Phys., 36 (1974), pp. 233-241. MR 0341553 (49:6301)
  • 14. D.W. STROOCK, Probability theory, an analytic view, Cambridge Univ. Press, 1993. MR 1267569 (95f:60003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 82B31, 82B20, 60K35

Retrieve articles in all journals with MSC (2000): 82B31, 82B20, 60K35


Additional Information

Tadahisa Funaki
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Tokyo 153-8914, Japan
Email: funaki@ms.u-tokyo.ac.jp

Kou Toukairin
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Tokyo 153-8914, Japan
Address at time of publication: Lehman Brothers Japan Inc., Roppongi Hills, Tokyo
Email: kou.toukairin@lehman.com

DOI: https://doi.org/10.1090/S0002-9939-07-08757-6
Keywords: Stochastic domination, FKG inequality, Brascamp-Lieb inequality, Coupling
Received by editor(s): April 10, 2006
Published electronically: February 6, 2007
Additional Notes: The first author was supported in part by JSPS Grants (B)14340029 and 17654020
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society